advertisement
Question
Posted by: Nana | 2009/04/14

watery discharge

Hi ,

I am suffering from heavy discharge I have to wear a panty liner and change it twice a day I am using triphasil at the moment , I will go to my gynae and get checked out but until then I would like to know if any one is having the same problem that I have or maybe the gynae have a say on this .

Thank you in advance
God bless you all

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A clear watery, non-itchy, non-smelly discharge is likely to be normal. If this started when you started Triphasil, it could be related.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement